# SDR DALA2024101610126

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 59,156 hours, 31,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX HAS CORROSION ON INNER SIDE OF DOUBLER ON FWD R/H CORNER. CORRECTIVE ACTION: COMPLIED WITH PRI 621280-14. (0610881) - ERA 621280-14 IS CONNECTED TO SHIP 8142 WHICH IS AN A220-100 NOT SHIP 3142 WHICH IS AN A319. THE CROSS-REFERENCE LOG NUMBER IS 0603970. SHIP 3142 IS INCORRECT AND SHIP 8142 IS CORRECT.
